# SDR SIMA20150521004

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 26,638 hours, 22,409 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER ABORTED TAKEOFF, DUE TO ITEM NR 1 ABOVE E1 EXCEEDANCE MSG ILLUMINATED ON EICAS, NO EXCEEDANCES WERE NOTED.  SEE PREVIOUS DISCREPANCY LP 3735022.  TROUBLE SHOT IAW RR FIM 71-00-00, FOUND TO BE WITHIN LIMITS.  ALL CHECKED GOOD AT THIS TIME.  ACFT GOOD FOR SERVICE.
